MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRA

B. BRAUN MEDICAL INC. CARESITE®; SET, ADMINISTRATION, INTRA
Model Number 470101
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: leakage from green hub when infusion oncology drugs.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One used sample was returned by facility for evaluation.The sample was functionally tested by attaching it to a water line for 10 seconds.It was noted there was water coming from a vertical crack on the female adapter which the caresite was removable.The reported defect was confirmed.Although leakage was observed from a vertical female connector the exact root cause could not be determined at this time.However, incidents of cracked/leaking connectors can possibly be caused by several factors, including but not limited to the product being subjected to aggressive solvents/drugs, excessive mechanical stresses (over-tightening or frequent set manipulation), or other various unforeseen circumstances during the clinical application.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.In addition, review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
CARESITE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
Manufacturer (Section G)
B. BRAUN DOMINICIAN REPULIC INC.
las americas industrial park
km22 autopista las americas
santo domingo
DR  
Manufacturer Contact
jonathan severino
901 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key15265061
Report Number2523676-2022-00420
Device Sequence Number15103156
Product Code FPA
UDI-Device Identifier04046964183874
UDI-Public(01)04046964183874
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K153293
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470101
Device Catalogue Number470101
Device Lot Number0061776729
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/17/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2022
Supplement Date Received by Manufacturer08/08/2022
Initial Report FDA Received Date08/22/2022
Supplement Report FDA Received Date09/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown